# SDR HEEA064801

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67244
- Condition: Malfunctioned
- Location: Main Rotor
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FEEDBACK IN THE CONTROLS.
